Korean J. Math.  Vol 21, No 1 (2013)  pp.91-100
DOI: https://doi.org/10.11568/kjm.2013.21.1.91

ON THE FIELD EQUATIONS IN g−ESX_n

In Ho Hwang

Abstract


This paper is a direct continuation of [1] and [2]. In this paper we investigate some properties of ES-curvature tensor and contracted ES-curvature tensor of g−ESX_n . Also, we study the field equations in the n-dimensional ES manifold g−ESX_n. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr